Volume 22, Issue 3 (IJIEPM 2011)                   2011, 22(3): 283-291 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghandehari M, Ahmadi M. A Discrete Stochastic Approach to Hotel Revenue Management. Journal title 2011; 22 (3) :283-291
URL: http://ijiepm.iust.ac.ir/article-1-737-en.html
Assistance professor, Faculty of administrative Science & Economics, University of Isfahan,Iran , m.ghandehary@ase.ui.ir
Abstract:   (4818 Views)

  A linear programming model has been presented for finding an appropriate planning in order to maximize hotel revenue. In this model, a special planning horizon has been considered that includes several busy days of a year. There are several reservation periods that may start a few months earlier. Each period of reservation may have different prices and so result different incomes. Hotel customers demand for different rooms and lengths of stay. Two situations of demand, deterministic and stochastic have been considered. We use different scenarios for stochastic demand. Finally, this model is solved by Lingo for cases discussed above .

Full-Text [PDF 232 kb]   (1561 Downloads)    
Type of Study: Research | Subject: Other related Industrial and production reserach subjects in which has direct relation to the state-of-the art of the IE
Received: 2011/12/11 | Accepted: 2013/07/15 | Published: 2013/07/15

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.